# SDR SWIA200616924

- Difficulty date: July 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 18,279 hours, 26,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE BLEEDS ARE SWITCHED FROM ENGINE TO APU IN FLIGHT, OIL FUMES ARE SMELLED IN THE COCKPIT AND CABIN.  COULD NOT DUPLICATE.
